# SDR DHL2001805019

- Difficulty date: August 18, 2001
- Submitted: August 20, 2001
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Binding
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S WINDOW WILL NOT OPEN FULLY.  CAPTAIN'S WINDOW BINDING ON AFT WINDOW TRIM.  REMOVED TRIM WINDOW, OPS CHECKS GOOD PER MM 56-10-3.
